# SDR DALA2025062404697

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N425DX
- Make and model: Airbus A330-941
- Aircraft serial: 2037
- Aircraft time: 8,112 hours, 925 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3425 OXYGEN PANEL LATCH BROKEN AT LOCATION:112. CORRECTIVE ACTION: RESECURED O2 DOOR PER A330 AMM 35-21 OK FOR SERVICE. (1041552)
